# SDR DALA2016053004190

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 71,256 hours, 53,827 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Brake Transducer
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MINIMAL BRAKING AVAILABLE DURING LANDING WITH MANUAL APPLICATION.  A POST FLIGHT INVESTIGATION REVEALED A BRAKE TEMP DIFFERENCE BETWEEN THE OTBD, HOT AND INBD, COOL.  MAINTENANCE FOUND CONNECTORS ON NR 3 WHEEL TRANSDUCER AND NR 2 BRAKE SERVO BADLY CORRODED, BOTH CONNECTORS WERE REPLACED WITH SATISFACTORY CHECK OUTS.
